MAUDE Adverse Event Report: ETHICON ENDO-SURGERY, LLC. ENDOPATH XCEL BLUNT TIP TROCAR; LAPAROSCOPE, GENERAL AND PLASTIC SURGERY

ETHICON ENDO-SURGERY, LLC. ENDOPATH XCEL BLUNT TIP TROCAR; LAPAROSCOPE, GENERAL AND PLASTIC SURGERY
Model Number H12LP
Medical Device Problem Code Crack (1135)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/19/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).Date sent: 5/16/2023.D4: batch # unk.Attempts are being made to obtain the following information.To date no response has been provided.If further details are received at a later date a supplemental medwatch will be sent: "did any pieces fall into the patient? if yes, were they retrieved? will all pieces be returned with the device? if no, were they discarded?" investigation summary: the product was returned to ethicon for evaluation.Visual inspection was conducted on the returned device.Visual analysis of the returned sample determined that only the sleeve h12lp device was received with the olive plug assembly damaged and the broken part of the olive plug assembly was returned inside aplastic bag.In addition, the tyvek was returned along with the instrument.As each device is visually inspected and functionally tested during the manufacturing process, no conclusion could be reached as to what might have caused the reported event.No conclusion could be reached as to what might have caused the reported event.The damaged on the olive plug assembly , it is possible that the damaged was due to an improper handling of the device.As part of ethicon¿s quality process, all devices are manufactured, inspected, and released to approved specifications.A manufacturing record evaluation was performed for the finished device lot number, and no non-conformances were identified.
 
Event or Problem Description
It was reported that during an unknown procedure, when trocar was placed, it broke into pieces.A new one was used to complete the case with no patient consequences.

Brand Name
ENDOPATH XCEL BLUNT TIP TROCAR
Common Device Name
LAPAROSCOPE, GENERAL AND PLASTIC SURGERY
Manufacturer (Section D)
ETHICON ENDO-SURGERY, LLC.
475 calle c
guaynabo 00969
*  00969
Manufacturer (Section G)
ETHICON ENDO-SURGERY, LLC.
475 calle c
guaynabo 00969
*   00969
Manufacturer Contact
kate karberg
475 calle c
guaynabo 
*  
3035526892
MDR Report Key16941051
Report Number3005075853-2023-03329
Device Sequence Number20723441
Product Code GCJ
UDI-Device Identifier10705036002017
UDI-Public10705036002017
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K032676
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 05/16/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberH12LP
Device Catalogue NumberH12LP
Device Lot Number944A39
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/09/2023
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 04/20/2023
Initial Report FDA Received Date05/16/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown